# SDR ASOA2016051614902

- Difficulty date: May 16, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 34,267 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCREW HOLES CORRODED ON FLOORBEAM AT LBL 27 AT CARGO DOOR FS 589-FS 605.  DAMAGE IS OUT OF LIMITS IAW GREO 601R-53-00-0005, REV B.  FOUND NUMEROUS AREAS ON SECTION OF FLOORBEAM FS 589-605.00 TO BE EXFOILATED AND BEYOND LIMITS IAW REO 601R-53-00-005.  DRILLED AND LOCATED NEW SERVICEABLE SEAT RAIL BEAM FS 589-605, LBL 27 IAW DWG NR 601R35031 AND SRM 51-40-06 AND 51-40-11-00.  STARTED INSTALLTION OF SEAT RAIL BEAM ASSY AT LBL27, FS561-FS621 IAW SRM 51-42-21.  COMPLETED INSTALLTION OF SEAT RAIL BEAM, EXCEPTS NOTED BELOW IAW REO 601R-53-61-3778.  SEAT RAIL FITTING DOES NOT REQUIRE A REPLACEMENT FOUND SURFACE CORROSION AND BLENDING IAW SRM 51-21-06.  MECHANICALLY MEASURED DEPTH WITH TOOL ITEM MACT 2886 AND VERIFIED NO MATERIAL LOSS IAW DWG 601-35017.  REPLACED SURFACE FINISH IAW SRM 51-21-16. COMPLIED WITH ECTC REO 601R-53-61-3778 AND GREO 601R-5361-3778, REV A.
